MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGM343410
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Paresis (1998)
Date of Event 07/23/2020
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2020, this patient underwent endovascular treatment of a penetrating aortic ulcer (pau) using a conformable gore® tag® thoracic endoprosthesis with active control (ctag/ac).The pau was difficult to see under angiography, but it was identified as being approximately 4cm distal to the ostium of the left subclavian artery (lsa).The device was advanced and placed just distal to the lsa and deployed.The procedure was concluded.As the patient was being wheeled into recovery, he noted his left arm was getting numb.He was immediately brought back to the operating room where imaging showed that the graft material of the ctag/ ac was covering the lsa.Therefore, a gore® viabahn® vbx endoprosthesis was used as a chimney to restore perfusion to the lsa.The patient tolerated the procedure and was discharged to home on (b)(6) 2020.

Brand Name
GORE TAG CONFORMABLE THORACIC STENT GRAFT WITH ACTIVE CONTROL SYSTEM
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key10426850
Report Number2017233-2020-01135
Device Sequence Number16892001
Product Code MIH
UDI-Device Identifier00733132646951
UDI-Public00733132646951
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/03/2022
Device Model NumberTGM343410
Device Catalogue NumberTGM343410
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2020
Initial Report FDA Received Date08/19/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight91